EmperorXenu573 karma2015-03-04 16:45:55 UTC
So, under-sleeping is obviously bad for you. What are the effects of over-sleeping? Because I'm currently seeking employment and, thus, largely set my own schedule, so my sleep habits are TERRIBLE, and I often sleep WAY too much.
View HistoryShare Link
EmperorXenu164 karma2013-02-22 19:04:10 UTC
We really, really need more needle exchange programs in the US. It's one of the best ways to reduce the harm of drug use. I think this should be one of the primary focuses for people who think drug use should be treated as a public health issue.
EmperorXenu96 karma2013-05-13 18:13:02 UTC
I work as a pharmacy technician and intend to study pharmacy. I won't speak on the over-diagnosing of various conditions, but I will say that, in my opinion, anti-depressants are MASSIVELY over-prescribed. Anti-depressants are absolutely useful in many cases, but doctors seem to give them out like candy. In simplistic terms, anti-depressants have the effect of sort of "flattening you out". Lows are less low. Highs are less high. There's a lot of doctors out there who treat anxiety with anti-depressants and it's not a practice I particularly support (though I'm no doctor). Doctors like doing it because more traditional anxiety medication is abusable, which obviously means giving it to people carries some amount of risk. In my opinion, though, giving somebody an anti-depressant instead of a benzo is like carpet-bombing when you could have used a surgical strike. These are just my random musings as somebody involved with the field and a basic working knowledge of such things.
EmperorXenu43 karma2013-05-13 18:24:39 UTC
Lorazepam is a benzo, not an anti-depressant. And 50mgs of it would drop you. I think you have your medications mixed up. But regardless of what you're taking, I'm really glad you've found something that works for you!
EmperorXenu17 karma2013-04-15 14:28:18 UTC
I'm sure the doctor has gone over it with you extensively, but I'd just like to emphasize how serious the side effects of that medication can be, even apart from birth defects. If you notice any psychological disturbances, you should absolutely talk to your doctor. It isn't worth your mind to have clear skin, no matter how relieving it must be.
Copyright © 2014 BestofAMA.com, All rights reserved.
reddit has not approved or endorsed BestofAMA, reddit design elements are trademarks of reddit inc.